Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 372368, 11 pages
http://dx.doi.org/10.1155/2013/372368
Research Article

A Resilience Approach to Symbiosis Networks of Ecoindustrial Parks Based on Cascading Failure Model

1Institute of Systems Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Science, Hubei University of Technology, Wuhan 430068, China
3Wenhua College, Huazhong University of Science and Technology, Wuhan 430074, Hubei, China

Received 3 April 2013; Accepted 19 May 2013

Academic Editor: Tingwen Huang

Copyright © 2013 Yu Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Zeng, Renbin Xiao, and Xiangmei Li, “A Resilience Approach to Symbiosis Networks of Ecoindustrial Parks Based on Cascading Failure Model,” Mathematical Problems in Engineering, vol. 2013, Article ID 372368, 11 pages, 2013. doi:10.1155/2013/372368